MAUDE Adverse Event Report: ARTHREX, INC. QUICKSET KIT, 16CC; CALCIUM SULFATE PREFORM PELLET

ARTHREX, INC. QUICKSET KIT, 16CC; CALCIUM SULFATE PREFORM PELLET
Model Number QUICKSET KIT, 16CC
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 06/05/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The contribution of the device to the reported event has not yet been determined as the device has not been returned for evaluation at this time.A follow-up report will be submitted, including a most likely cause if a root cause can not be determined.
 
Event or Problem Description
On 6/7/2023, it was reported by a sales representative via email that an ar-13280-35 and ar-13280-50 cancellous screw broke post-operative.This was discovered during a post-operation follow-up x-ray on (b)(6) 2023.The patient has complained of a sensation of instability but does not report a specific event or time frame in which the instability started.The implants are still in the patient, and revision surgery has not occurred yet.Additional information received on 6/8/2023: the original procedure occurred on (b)(6) /2022, and revision surgery occurred on (b)(6) 2023.Additional information received on 6/16/2023: during the revision surgery, an abs-3016 synthetic bone filler, an ar-13200st-17.5 tibial a/p sloped osteotomy plate, three ar-13370-4 osferion osteotomy wedge, an ar-13380-40 cortical screw, and an ar-13380-46 cortical screw were explanted along with the broken ar-13280-35 and ar-13280-50 cancellous screw.Both surgeries were performed at the same facility and by the same surgeon.
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6 the complaint allegation is confirmed.Based on the x-ray and images submitted for evaluation, arthrex was able to conclude a most likely cause for the complaint allegation.The most likely cause for the reported failure can be attributed to a patient-specific event.

Brand Name
QUICKSET KIT, 16CC
Common Device Name
CALCIUM SULFATE PREFORM PELLET
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
emily shafer
8009337001
MDR Report Key17247702
Report Number1220246-2023-07031
Device Sequence Number6698462
Product Code MQV
UDI-Device Identifier00888867084421
UDI-Public00888867084421
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K093343
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 02/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQUICKSET KIT, 16CC
Device Catalogue NumberABS-3016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/07/2023
Supplement Date Received by Manufacturer02/17/2025
Initial Report FDA Received Date07/03/2023
Supplement Report FDA Received Date02/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown